MathSciNet Relay Station
MathSciNet bibliographic data
MR1169635 22E15 (17B01)
Suzuki, Masuo General theory of higher-order decomposition of exponential operators and symplectic integrators. Phys. Lett. A 165 (1992), no. 5-6, 387–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement